# SDR 9608452712

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Fs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL RIGHT SIDE PANEL CHORD AT BS 335, RBL 17.  REPAIRED CHORD (P/N 65-19861-6) PER EA 27-104221.
